# SDR UIEA2025033000416

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 91,541 hours, 16,878 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 2156756A
- Part serial: 21730B
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW INDICATED FIRE MAIN DECK AFT EICAS MESSAGE. CREW RETURNED TO ANC FOLLOWING EVENT.( REPLACED THE MAIN DECK ZONE 12 LOOP A DETECTOR IAW AMM 26-14-01. OPS CHECK GOOD. TEST PASSED MESSAGE CLEARED.
